# SDR ASOA20130508149V

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 28,171 hours, 21,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR CUTOUT LOWER BEAM 65-68 IS CORRODED (LOCAL LEVEL 2).  MX PERFORMED REPAIR ON CARGO DOOR CUTOUT LOWER BEAM AT FRAMES 65-68 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
